MathSciNet Relay Station
MathSciNet bibliographic data
MR2506424 46L07 (46L05 47L25)
Juschenko, K.; Todorov, I. G.; Turowska, L. Multidimensional operator multipliers. Trans. Amer. Math. Soc. 361 (2009), no. 9, 4683–4720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement